MAUDE Adverse Event Report: MEGADYNE MEDICAL PRODUCTS, INC. MEGADYNE ACE BLADE 700M ZIP E

MEGADYNE MEDICAL PRODUCTS, INC. MEGADYNE ACE BLADE 700M ZIP E
Model Number ME725M1E
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/07/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported pre-op the the breast mass excision procedure that when opening the product onto the back table, the black sleeve that makes the blade, a modified tip, came off.This happened prior to the case we opened a new device.There were no patient consequences.
 
Additional Manufacturer Narrative
(b)(4).Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Lot number was received and dhr is pending review.When the review is completed, a supplemental medwatch will be sent with a summary of the evaluation.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 4/11/2023.Investigation summary: the product was returned for evaluation.Visual inspection was conducted on the returned device.Pencil and electrode were received for analysis, upon visual analysis of the returned sample determined that the me725m1e electrode was returned with the black insulation detached and returned.As part of ethicon endo surgery¿s quality process, all devices are manufactured, inspected, and released to approved specifications.No conclusion could be reached on the cause of the reported event.A manufacturing record evaluation was performed for the finished device lot 1910073, and no non-conformances were identified.

Brand Name
MEGADYNE ACE BLADE 700M ZIP E
Common Device Name
MEGADYNE ACE BLADE 700M ZIP
Manufacturer (Section D)
MEGADYNE MEDICAL PRODUCTS, INC.
4545 creek road
cincinnati OH 45242
Manufacturer Contact
kate karberg
475 calle c
guaynabo 
3035526892
MDR Report Key16554303
Report Number1721194-2023-00053
Device Sequence Number4948189
Product Code GEI
UDI-Device Identifier10614559105672
UDI-Public10614559105672
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K141587
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2023
Device Model NumberME725M1E
Device Catalogue NumberME725M1E
Device Lot Number1910073
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/07/2023
Supplement Date Received by Manufacturer03/28/2023
Initial Report FDA Received Date03/16/2023
Supplement Report FDA Received Date04/11/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/14/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown